# SDR CA130529004

- Difficulty date: May 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WITH A POSITIVE RATE OF CLIMB, THE LANDING GEAR WAS SELECTED TO THE UP POSITION. NO MOVEMENT WAS HEARD AND 3 REDS WERE INDICATED ON THE GEAR SELECTOR PANEL. AIRSPEED WAS RESTRICTED TO 200 KTS, ATC INFORMED AND THE QRH CONSULTED.  QRH DRILL THEN CONDUCTED WITH A RETURN AND UNEVENTFUL LANDING. NLG CENTERING SENSOR BRACKET WAS LOOSE. ONCE TIGHTENED 20 TO 30 GEAR RETRACTIONS WERE COMPLETED. A/C RETURNED TO SERVICE. REPEAT EVENT, 27-MAY-2013, GEAR FAILED TO RETRACT AFTER T/O. FOLLOW UP CALL WITH MAINTROL - NLG WOULD NOT GO TO CENTER WHEN COMMANDED TO DO SO BY THE TILLER OR THE RUDDER PEDALS. RVDTS OUT OF RIG CAUSED THE GEAR TO TURN OFF CENTER YET BELIEVE IT WAS CENTERED. RVDTS ADJUSTED, FUNCTION TEST CARRIED OUT,  SERVICEABLE.  ACFT RETURNED TO SERVICE.
